# SDR CA090730010

- Difficulty date: July 27, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 8,853 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: MA12401
- Condition: False Indication
- Location: Hyd System
- Part time: 8,862 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT WOULD GET A HYD LIGHT OF A HYD PROBLEM.  PILOT WOULD LAND AND ENGINEER WOULD TROUBLESHOOT PROBLEM.  FLUID LEVEL WAS CHECKED AND HYD BELT WAS CHECKED FOR PROPER ADJUSTMENT, AND NUMEROUS OTHER POSSIBILITIES WERE CHECKED OUT.  FALSE INDICATION WAS THE HYD PRESSURE SWITCH.
